# SDR AALA202211215504

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 63,398 hours, 7,973 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unsecure
- Location: Crew Bunk Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR HANDLE ON INSIDE FLIGHT ATTENDANT CREW BUNKS ROTATES BUT DOES NOT OPEN. SECURED INTERIOR DOOR KNOB AS REQUIRED.
